I was taking PHENTERMINE 37.5MG TABLETS and I lost around 60 lbs but after being off of it for 10 months I have put it back on + a few extra pounds. Any idea of the after effects of taking Qsymia?
Almost any drug like this may help you lose weight while you are on it but when you stop them, if you go right back to your old eating habits, the weight is going to pile back on and usually with a few extra pounds just for fun! Weight loss drugs are a tool but bottom line, you have to change your lifestyle-the way you eat and doing some kind of aerobic exercise 4-5 times a week for the rest of your life to keep weight off. There is no magic pill that will help you lose weight and keep it off. You have to change the way you live and that is what makes it so hard for people to lose. It can be done but you must be dedicated and not rely on the pill to do it all for you.
Exactly what Dzoobaby said! I was on Qsymia for 6 months and lost 53 lbs. When I stopped taking Qsymia, I had a ferocious appetite and had to stop myself from eating everything in my pantry and fridge! Lol! I highly recommend an exercise routine while taking Qsymia. That way, when you stop taking it, you will still be physically active and will be able to burn off extra calories you might eat.
I agree with the above posts. I lost 30 pounds with phentermine, and kept it off for 5 years. While taking these pills you have to teach yourself how to eat. I recommend weight watchers while taking it, so you put enough food in your body so that when you do come off the pills, your body isn't used to basically starving to lose weight. You will never keep the weight off without eating healthy.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 May 2013 • 2 answers
Posted 25 Oct 2014 • 1 answer
Posted 2 Dec 2014 • 1 answer
Posted 19 Jun 2015 • 3 answers
Posted 30 Jan 2016 • 1 answer